# SDR DALA2023062105050

- Difficulty date: June 20, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 95,138 hours, 24,845 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 "ENTRY DOOR" ON OVERHEAD ANNUNCIATOR LIGHT WILL NOT EXTINGUISH. CORRECTIVE ACTION: FOUND DEBRIS @ AFT LEFT ENTRY DOOR. REMOVED DEBRIS AND PERFORMED OPS TEST PER B757 AMM 52-11. OPS CHKS GOOD. (4687030)
